TITLE

A FOURIER PSEUDOSPECTRAL METHOD FOR SOLVING COUPLED VISCOUS BURGERS EQUATIONS

AUTHOR(S)
Rashid, Abdur; Md. Ismail, Ahmad Izani Bin
PUB. DATE
October 2009
SOURCE
Computational Methods in Applied Mathematics;2009, Vol. 9 Issue 4, p412
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The Fourier pseudo-spectral method has been studied for a one- dimensional coupled system of viscous Burgers equations. Two test problems with known exact solutions have been selected for this study. In this paper, the rate of con- vergence in time and error analysis of the solution of the first problem has been studied, while the numerical results of the second problem obtained by the present method are compared to those obtained by using the Chebyshev spectral collocation method. The numerical results show that the proposed method outperforms the conventional one in terms of accuracy and convergence rate.
ACCESSION #
47878293

 

Share

Other Topics